Volume 1, Issue 1, 1985

ISSN: 0911-0119 (Print) 1435-5914 (Online)

In this issue (47 articles)

previous disabled Page of 3
  1. No Access

    EditorialNotes

    Foreword

    Teh Hoon Heng Pages 1-2
  2. No Access

    OriginalPaper

    An anti-Ramsey theorem

    László Babai Pages 23-28
  3. No Access

    OriginalPaper

    A Ramsey-Sperner theorem

    Z. Füredi Pages 51-56
  4. No Access

    OriginalPaper

    Hadamard graphs. I

    Noboru Ito Pages 57-64
  5. No Access

    OriginalPaper

    Hyperconnectivity of graphs

    Gil Kalai Pages 65-79
  6. No Access

    Research Problems

    A new approach to Turán's conjecture

    Gil Kalai Pages 107-109
  7. No Access

    OriginalPaper

    List-colourings of graphs

    B. Bollobás, A. J. Harris Pages 115-127
previous disabled Page of 3